Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 6, Pages 1366–1374 (Mi smj2719)  

A geometric flow in the space of $G_2$-structures on the cone over $S^3\times S^3$

Kh. Zh. Kozhasovab

a Scuola Internazionale Superiore di Studi Avanzati, Trieste, Italy
b Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We consider a flow of $G_2$-structures on a $7$-dimensional manifold admitting a $G_2$-structure. The general solution to this flow is found in the case when the manifold is the cone over $S^3\times S^3$. We prove the convergence of the metric associated with the solution to the conical metric modulo homotheties.

Keywords: $G_2$-structure, $G_2$-manifold flow of $G_2$-structures, cone over $S^3\times S^3$.

DOI: https://doi.org/10.17377/smzh.2015.56.613

Full text: PDF file (304 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:6, 1093–1100

Bibliographic databases:

UDC: 514.7
Received: 03.07.2014
Revised: 17.08.2015

Citation: Kh. Zh. Kozhasov, “A geometric flow in the space of $G_2$-structures on the cone over $S^3\times S^3$”, Sibirsk. Mat. Zh., 56:6 (2015), 1366–1374; Siberian Math. J., 56:6 (2015), 1093–1100

Citation in format AMSBIB
\Bibitem{Koz15}
\by Kh.~Zh.~Kozhasov
\paper A geometric flow in the space of $G_2$-structures on the cone over~$S^3\times S^3$
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 6
\pages 1366--1374
\mathnet{http://mi.mathnet.ru/smj2719}
\crossref{https://doi.org/10.17377/smzh.2015.56.613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3492912}
\elib{https://elibrary.ru/item.asp?id=24817526}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 6
\pages 1093--1100
\crossref{https://doi.org/10.1134/S0037446615060130}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367464500013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84952910542}


Linking options:
  • http://mi.mathnet.ru/eng/smj2719
  • http://mi.mathnet.ru/eng/smj/v56/i6/p1366

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:170
    Full text:52
    References:23
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021